I have noticed my hair no longer has shine I have been taking coumadin for 1 1/2 years-
It can but there are many other causes for hair and nail changes. Make sure you have a good healthy diet with plenty of water. Daily multiple vitamins may help, remember to call your health care professional with any med changes though. Even a small change can affect your INR!
I took warfarin for 7 years after foot surgery and developing dvt. Asked doctor many many times to quit this drug as my nails(hands and feet) were lifting off the bed and hair, eyelashes and brows thinning. I was told no, as I could develop another clot and die. Ok, I kept taking the drug. 7 years go by, I told my doctor enough! I quit taking warfarin 2 1/2 months ago. My finger nails and toe nails are almost normal again... Some of the compounds in this drug does cause nail and hair issues, my guess over a long extended time such as myself. Osteoporosis or bone issues is what I am supplementing at this time. Don't know if this helps anyone with similar problems but I would take warfarin again if I develop blood clots just not for as many years as I did unless I am a hopeless clotter!
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2011 • 2 answers
Posted 27 Jul 2011 • 1 answer
Posted 8 Jul 2015 • 1 answer
Posted 3 Nov 2015 • 1 answer
Posted 11 Aug 2016 • 2 answers